# SDR DALA2018080304846

- Difficulty date: July 31, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 56,675 hours, 18,582 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Binding
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:614. FOUND KNUCKLE KNOCKER BINDING ON DOOR TRIM. ADJUSTED KNOCKER, NOW OPS OK.
